# SDR UIEA2025101001267

- Difficulty date: October 10, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 101,813 hours, 17,089 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indication Sys
- Part number: 285U0032202
- Part serial: D02197
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED NR 4 HYD QTY INDICATION ERRATIC IN FLIGHT.  PERFORMED WIRING CHECK BETWEEN DW 3112C PIN 2 AND DM7838EA PIN G15, DM 7838BA PIN D15, CHECKS NORMAL. R & R NR 4 HYD IM AND GROUND TEST PASS IAW AMM 29-11-42, WDM 27-62-11 & AIPC 29-11-42-01B, AP-32557. DMI 239827 CLOSED, PLACARD REMOVED.
